Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 8, Pages 1484–1497 (Mi zvmmf616)  

Correction of an unstructured Lagrangian mesh by imposing differentiable constraints

I. G. Novikov, A. I. Panov, S. S. Sokolov

Russian Federal Nuclear Center — All-Russian Research Institute of Experimental Physics

Abstract: Complex gasdynamics calculations of vortex and jet flows with large deformations in the Lagrangian coordinates are impossible without correction of a computational mesh. This is especially important for three-dimensional problems when a computational mesh can be distorted in three directions.

Key words: unstructured Lagrangian meshes, correction method, differentiable constraint method.

Full text: PDF file (1959 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:8, 1433–1446

Bibliographic databases:
UDC: 519.63
Received: 27.01.2005

Citation: I. G. Novikov, A. I. Panov, S. S. Sokolov, “Correction of an unstructured Lagrangian mesh by imposing differentiable constraints”, Zh. Vychisl. Mat. Mat. Fiz., 45:8 (2005), 1484–1497; Comput. Math. Math. Phys., 45:8 (2005), 1433–1446

Citation in format AMSBIB
\Bibitem{NovPanSok05}
\by I.~G.~Novikov, A.~I.~Panov, S.~S.~Sokolov
\paper Correction of an unstructured Lagrangian mesh by imposing differentiable constraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 8
\pages 1484--1497
\mathnet{http://mi.mathnet.ru/zvmmf616}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2191858}
\zmath{https://zbmath.org/?q=an:1094.76051}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 8
\pages 1433--1446


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf616
  • http://mi.mathnet.ru/eng/zvmmf/v45/i8/p1484

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:203
    Full text:82
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021